# SDR 0000466716

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Aircraft time: 81,056 hours, 20,820 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 215610C
- Part serial: 631
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 3,826 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 5 CARGO SMOKE DETECTOR LIGHT ILLUMINATED AND FIRE BELL ACTIVATED.  AIRCRAFT RETURNED TO ANC AND LANDED WITHOUT INCIDENT.  REPLACED NR 5 CARGO SMOKE DETECTOR, OPERATIONAL CHECK GOOD.
